# SDR UPS00231393

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 930 FRAME INBOARD AND OUTBOARD FLANGE CRACKED, FROM STRINGER 18A TO MAIN LANDING GEAR PRESSURE DECK.  REPLACED BS930 FITTING, RIGHT SIDE IN ACCORDANCE WITH BOEING DRAWING 65-16336.
